Clifford lattices and a conformal generalization of Desargues' theorem

Alastair D King, Wolfgang K Schief

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)
199 Downloads (Pure)


Lattices composed of Clifford point–circle configurations provide a geometric representation of the discrete Schwarzian KP (dSKP) equation. Based on an An perspective on such lattices, it is shown that their integrability, and hence that of the dSKP equation, is a consequence of a conformal generalization of the classical Desargues theorem of projective geometry.
Original languageEnglish
Pages (from-to)1088-1096
Number of pages9
JournalJournal of Geometry and Physics
Issue number5
Early online date30 Dec 2011
Publication statusPublished - May 2012


Dive into the research topics of 'Clifford lattices and a conformal generalization of Desargues' theorem'. Together they form a unique fingerprint.

Cite this